# SDR ASAA2014092209203

- Difficulty date: September 22, 2014
- Submitted: September 24, 2014
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 28,883 hours, 8,631 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Switch
- Part number: 2688072
- Condition: Failed
- Location: Nr 1 Hmu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE SHUTDOWN NR1 ENGINE, ENG VALVE CLOSED LIGHT, STAYED BRIGHT BLUE.  ACFT GROUNDED.  R & R HPSOV SWITCH IAW AMM 73-21-09-000/400-801-F00.  OPS NORMAL. 71-00-00-800-811-F00,  TESTED GOOD.
